# SDR UPS02837655

- Difficulty date: February 1, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 57510409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L2 LOWER AFT FRAME CRACKED AT STA 1660 NEAR 19L.  REMOVED DAMAGED FRAME SECTION.  FAB AND INSTALLED FRAME SECTION, FILLER AND DOUBLER PER DAC DWG 5751040, DC8-5310-11728 AND DC8-53A-011.
